# SDR HEEA0011132

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shell Assy
- Part number: 206033100291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHELL ASSY IS CORRODED.  (SEPARATED BEYOND LIMITS AT THIS STATION.
